# SDR UIEA200600108

- Difficulty date: May 4, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED CORROSION ADJACENT TO AN EXISTING REPAIR ANGLE AT THE MAIN DECK FLOORBEAM UPPER T-CHORD HORIZONTAL FLANGE AT STA 620.  REPAIR ACCOMPLISHED AS PER BOEING MESSAGE 1-178210650 AND FAA FORM 8100-9.
